advertisement
Question
Posted by: ROY | 2005/12/12

XANOR

Could you please inform me of the withdrawal symptoms I may encounter when the use of Xanor is stopped.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Xanor (or its generics), one of the most commonly prescribed medications in the country, is a short-acting benzodiazepine - It however is more likely to cause severe withdrawal symptoms and addiction than some other benzodiazepines. Sudden withdrawal from such antianxiety agents can include irritability, nervousness, fear, anxiety, insomnia, agitation, disorientation, tremors, convulsions, diarrhea, abdominal cramps, vomiting and mental impairment. It is suggested Alprazolam should be withdrawn gradually if the individual is suspected of having become dependent, or the drug perhaps has been used in prolonged high doses.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement